# SDR GTIA2021071535871

- Difficulty date: July 15, 2021
- Submitted: July 15, 2021
- Operation: Air carrier
- Aircraft: N657NK
- Make and model: Airbus A321-231
- Aircraft serial: 6672
- Aircraft time: 19,948 hours, 8,679 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Door Sill
- Condition: Corroded
- Location: Pax Doorway
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RH PASSENGER (AFT) DOOR SILL CORRODED-VERIFIED LTPR NR # 5001088264-0050, CORROSION REMOVAL PERFORMED I.A.W. SRM 51-74-00 REV.137,REWORKED EXCEED ALLOWABLE LIMITS.REPAIR WAS PERFORMED I.A.W.. SRM 53-41-14-300-001 PRINCIPLE 5 REV 137.PERMANENT REPAIR CAT "A".
